# SDR C8GA20040017

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 54,203 hours, 33,833 cycles
- Engine: Pwa JT8D15A
- Engine time: 44,568 hours, 22,590 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Pump
- Part time: 44,568 hours, 22,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE, NR 1 ENGINE LOST 2 QTS OF OIL EVERY 10 MINUTES.  THE NR 1 ENGINE WAS SHUTDOWN AS A PRECAUTION.  AN EMERGENCY WAS DECLARED, THE AIRCRAFT DIVERTED TO AND LANDED WITHOUT INCIDENT.  FOUND INLET PRESSURE LINE LEAKING.  TIGHTENED LINE, OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.   OIL QUANTITY DROPPED SIGNIFICANTLY AFTER TAKE OFF.  THE NR 1 ENGINE WAS SHUT DOWN AS A PRECAUTION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND THE NR 1 ENGINE FUEL PUMP SHAFT O-RING MISSING.  INSTALLED O-RING.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
